# SDR DL72K980284

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MV2, FOUND AT STA 870 BLKHD WEB IS CRACKED AT LWR END JUST LEFT OF DELTA BEAM.  REMOVED DAMAGED SECTION OF WEB, FABD NEW REPAIR PER SRM 53-10-9 FIG 4, INSTALLED DOUBLER PER SAME.
